# SDR I5PA2021042992201

- Difficulty date: April 29, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 100,047 hours, 26,390 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 124277
- Condition: Faulty
- Location: Rt Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF INOPERATIVE.   REMOVED AND REPLACED THE RIGHT HF TRANSCEIVER IAW AMM 23-11-03. OPS CHECK OK.
